# SDR DL76G021429

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 18,636 hours, 2,981 cycles
- Engine: Ge CF680C2B6F
- Engine time: 18,636 hours, 2,981 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825B
- Part serial: C1413
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT GEN OFF LOST RT AC BUSS.  BUSS RESET.  RT GEN WOULD NOT RESET.  FELT VIBRATION AT 310 KTS.  FOUND -C- PHASE OPEN ON IDG.  REPLACED IDG.  OPS CK OK ON RUN-UP.  REF VIBRATION, VISUAL INSP OF EXTERIOR OF A/C NO DEFECTS NOTED.  PERFORMED FLT CONTROL CHECK AND CHECK OF FLT CONTROLS OK.
